Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A representation theorem for biequicontinuous completed tensor products of weighted spaces


Author: W. H. Summers
Journal: Trans. Amer. Math. Soc. 146 (1969), 121-131
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9947-1969-0251521-3
MathSciNet review: 0251521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Le problème de l'approximation des fonctions continues sur tout l'axe réel et l'une de ses applications, Bull. Soc. Math. France 52 (1924), 399-410. MR 1504852
  • [2] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 0105611 (21:4350)
  • [3] H. S. Collins and W. H. Summers, Some applications of Hewitt's factorization theorem, Proc. Amer. Math. Soc. 21 (1969), 727-733. MR 0240636 (39:1982)
  • [4] J. B. Conway, The strict topology and compactness in the space of measures, Ph.D. Dissertation, Louisiana State University, 1965. MR 0187054 (32:4509)
  • [5] -, The strict topology and compactness in the space of measures, Bull. Amer. Math Soc. 72 (1966), 75-78. MR 0187054 (32:4509)
  • [6] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16, 1955. MR 0075539 (17:763c)
  • [7] E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 0187016 (32:4471)
  • [8] L. Nachbin, Weighted approximation for algebras and modules of continuous functions: real and self-adjoint complex cases, Ann. of Math. 81 (1965), 289-302. MR 0176353 (31:628)
  • [9] -, Elements of approximation theory, Van Nostrand, Princeton, N. J., 1967. MR 0217483 (36:572)
  • [10] W. H. Summers, Weighted locally convex spaces of continuous functions, Ph.D. Dissertation, Louisiana State University, 1968.
  • [11] S. Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282. MR 0102735 (21:1521)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251521-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society